# SDR ASAA1149890

- Difficulty date: May 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL FOUND CRACKED AT BS 500G+3.  REPLACED WITH NEW SUPPORT CHANNEL IAW B737 400 SRM 51 40 02.
